# SDR AALA2009030800001

- Difficulty date: March 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 22,845 hours
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Condition: Inoperative
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND - LEFT ENGINE DRIVE LIGHT ILLUMINATED AND APU AUTO SHUTDOWN.  LANDED IND WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SERVICED LEFT ENGINE GENERATOR.  REPLACED IGNITION UNIT.
